| Model Number |
0285 |
| Medical Device Problem Codes |
High impedance (1291); No Apparent Adverse Event (3189); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Electric Shock (2554); Syncope/Fainting (4411)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead exhibited high capture threshold and high shock impedance measurements.Successful defibrillation threshold (dft) testing was performed.However the patient was experiencing syncopal episodes, and as a result there were still possible lead concerns.Subsequently, the lead was surgically abandoned and successfully replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.